Prime regular Hopf algebras of GK-dimension one

Brown, K. A. and Zhang, J. J. (2010) Prime regular Hopf algebras of GK-dimension one. Proceedings of the London Mathematical Society, 101(1), pp. 260-302. (doi: 10.1112/plms/pdp060)

Full text not currently available from Enlighten.

Publisher's URL:


This paper constitutes the first part of a program to classify all affine prime regular Hopf algebras H of Gelfand-Kirillov dimension one over an algebraically closed field of characteristic zero. We prove a number of properties of such an algebra, list some classes of examples and then prove that, when the PI-degree of H is prime, our list contains all such algebras.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Brown, Professor Ken
Authors: Brown, K. A., and Zhang, J. J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the London Mathematical Society

University Staff: Request a correction | Enlighten Editors: Update this record